Adrenal insufficiency

Hi guys. I m new here. After lot of health complications, I had a hospital admission. My consultant suggested that I need to have a synecthen test. From there I was diagnosed with adrenal insufficiency. And very recently I was put on steroids tablet. 20mg a day. Does anyone suffered from any side effects from steroids? Has anyone here was on steroids for adrenal insufficiency and recovered from it? Mean managed to come off the steroids?

3 Replies

oldestnewest
  • Welcome to the forum, Chan28.

    I'm sorry you've had no replies. Feel free to repost your question.

    I've no real knowledge about adrenal insufficiency but I don't think the adrenal glands will recover and I believe you will need to take steroids for life. There are posts on adrenal insufficiency you might find interesting in this link healthunlocked.com/search/a...

  • Hi Chan28,

    I'm still learning about adrenal insufficiency so don't take my words as a gospel. Some of us have partial adrenal insufficiency caused by untreated or poorly treated hypothyroidism. It seems that some HU members took hydrocortisone and they have been able to come off it, after their adrenals healed. Others have treated their adrenals by using the CT3M method: recoveringwitht3.com/

    However, if your adrenal insufficiency is caused by autoimmune disorder (Addison's disease) you would have to take HC for the rest of your life.

    It might be worth checking this website: rt3-adrenals.org/

    They also have a yahoo group.

    Hopefully, other, more experienced members will post their comments. If you don't have many replies, it might be a good idea to post your question again.

    Take care

    P.S. I posted some info on HC supplementation few days ago. It might be of help:

    healthunlocked.com/thyroidu...

  • Hi Chan, I have been diagnosed with adrenal insufficiency too and I am being treated with Prednisilone 7 mg per day at the moment. I'm seeing my new gp tomorrow and I'm hoping that he changes me to hydrocortisone as the Prednisilone seems to run out on me by mid afternoon. I have seen an endocrineologist and I am being referred to Addenbrookes hospital as it is a centre of excellence. A really good source of information regarding AI can be found on the Addison's Disease Self Help Group website which may answer your questions.

    I hope this helps

You may also like...